Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 247375, 19 pages
http://dx.doi.org/10.1155/2014/247375
Research Article

On Nonnegative Solutions of Fractional -Linear Time-Varying Dynamic Systems with Delayed Dynamics

Institute for Research and Development of Processes, Faculty of Science and Technology, University of Basque Country, Campus of Leioa, Barrio Sarriena, P.O. Box 48940, Leioa, Spain

Received 8 January 2014; Accepted 8 February 2014; Published 8 May 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to the investigation of nonnegative solutions and the stability and asymptotic properties of the solutions of fractional differential dynamic linear time-varying systems involving delayed dynamics with delays. The dynamic systems are described based on -calculus and Caputo fractional derivatives on any order.